General associativity and general composition for double categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 1, p. 57-79
@article{CTGDC_1993__34_1_57_0,
     author = {Dawson, Robert J. MacG. and Pare, Robert},
     title = {General associativity and general composition for double categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {34},
     number = {1},
     year = {1993},
     pages = {57-79},
     zbl = {0778.18005},
     mrnumber = {1213297},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1993__34_1_57_0}
}
Dawson, Robert; Pare, Robert. General associativity and general composition for double categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 1, pp. 57-79. http://www.numdam.org/item/CTGDC_1993__34_1_57_0/

1 A. Bastiani and C. Ehresmann, Multiple Functors I. Limits Relative to Double Categories, Cahiers de Top. et Géom. Diff. XV-3 (1974), pp. 215-291. | Numdam | MR 379626 | Zbl 0332.18005

2 R. Brown and C.B. Spencer, Double groupoids and crossed modules, Cahiers Top. et Géom. Diff. XVII-4 (1976), pp. 343-362. | Numdam | MR 440553 | Zbl 0344.18004

3 R. Dawson and R. Paré, Characterizing Tileorders, to appear. | MR 1253709 | Zbl 0790.05020

4 R. Dawson and R. Paré, Canonical Factorizations in Double Categories, in preparation.

5 C. Ehresmann, Catégories Structurées, Ann. Sci. Ecole Norm. Sup. 80 (1963), pp. 349-425. | Numdam | MR 197529 | Zbl 0128.02002

6 C. Ehresmann, Catégories et Structures, Dunod, Paris, 1965. | MR 213410 | Zbl 0192.09803

7 A. and C. Ehresmann, Multiple Functors IV. Monoidal Closed Structures on Catn, Cahiers de Top. et Géom. Diff. XX-1, pp. 59-104. | Numdam | Zbl 0415.18007

8 J.W. Gray, Formal Category Theory: Adjointness for 2-Categories, Lecture Notes in Math, 391, Springer 1974. | MR 371990 | Zbl 0285.18006

9 M. Johnson, Pasting Diagrams in n-Categories with Applications to Coherence Theorems and Categories of Paths, Ph.D. thesis, University of Sydney, 1987.

10 G.M. Kelly and R. Street, Review of the Elements of 2-Categories, in Category Seminar, Lecture Notes in Math. 420, pp, 75-103. | MR 357542 | Zbl 0334.18016

11 R. Paré, Double Limits, in preparation.

12 A.J. Power, A 2-Categorial Pasting Theorem, J. of Algebra, 1990, 129 (2) pp. 439-445. | MR 1040947 | Zbl 0698.18005

13 P.H. Palmquist, The Double Category of Adjoint Squares, Lecture Notes in Math. 195, pp. 123-153. | MR 289600 | Zbl 0263.18004

14 C.B. Spencer, An abstract setting for homotopy pushouts and pullbacks, Cahiers de Top. et Géom. Diff. XVIII (1977), pp. 409-429. | Numdam | MR 486054 | Zbl 0378.18008

15 C.B. Spencer and Y.L. Wong, Pullback and pushout squares in a special double category with connection, Cahiers de Top. et Géom. Diff. XXIV (1983), pp. 161-192. | Numdam | MR 710039 | Zbl 0519.18008